Research Repository

See what's under the surface


Foundations for an iteration theory of entire quasiregular maps (2014)
Journal Article
Bergweiler, W., & NICKS, D. (2014). Foundations for an iteration theory of entire quasiregular maps. Israel Journal of Mathematics, 201(1), 147-184. doi:10.1007/s11856-014-1081-4

The Fatou-Julia iteration theory of rational functions has been extended to uniformly quasiregular mappings in higher dimension by various authors, and recently some results of Fatou-Julia type have also been obtained for non-uniformly quasiregular m... Read More